Skip to Content

Would an older, adult male, (78) taking Amlodipin10 mg daily with other bp meds, cause nose bleeds?

Responses (2)

Anonymous 11 Jun 2010

My aunt actually takes 4 different blood pressure pills and amlodipin is one of them. They never cause her to have nose bleeds so more than likely there is something else causing the nose bleeds. I would take him to the doc a.s.a.p it could be something very serious. My aunt actually just got back from a trip to mississippi and she was coughing and weezing real bad she told me it was probably her allergies acting up i knew better i made her go to the hospital and found out she had pnemonia hope thats spelled right. She is in real bad health right now and if i didnt insist on her going we would be putting her in the ground im so glad i didnt let her convince me that it wasnt nothing.

Gram Bett 12 Jun 2010

Thank both the people who answered my question. This is my first time with a question and I appreciate your response. Have made his appointment with the doctor. Gram Bett

barbles2413 11 Jun 2010

high bp in general can cause nose bleeds you might want to touch base with your doc

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Periodic nose bleeds?

Posted 24 Jan 2011 2 answers

Meloxicam - Having severe nose bleeds after use?

Posted 26 Oct 2011 1 answer

Does Metoprolol cause nose bleeds?

Posted 2 Nov 2012 1 answer

Ritalin Dosage for Adult Male?

Posted 15 May 2013 1 answer